# SDR 96ZZZX1562

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59984
- Make and model: Piper PA-31-310
- Aircraft serial: 317512042
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 4065910
- Condition: Cracked
- Location: Ws 147-174
- Part time: 7,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE SKIN CRACKED AT STATIONS 147.50, 160.50, AND 174.50.  CRACKS OF .1250 INCH LENGTH RADIATING FROM COUNTERSUNK RIVETS FASTENING SKIN TO NOSE RIBS IN EITHER SIDE OF CUT-OUTS (IN NOSE-RIBS' TOP SURFACES).
